# SDR DALA2024041504427

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 57,383 hours, 40,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 813
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH CUSP WEB (BELOW) STA Y=813 AND X=-44 APPROX AT PASSENGER CABIN STRUCTURE. SUMMARY OF NRC 00526: RH CUSP WEB (BELOW) STA Y=813 AND X=-44 APPROX AT PASSENGER CABIN STRUCTURE WAS REPAIRED PER B717-200 SRM 51-70-10-2R REPAIR 1. (LP #0292417)
